Cardiotoxicity is an emerging concern with a new class of drugs known as targeted agents. Everolimus (afinitor) is the oral inhibitor of mTOR for the treatment of patients with advanced renal cell carcinoma (RCC) after failure of treatment with sunitinib or sorafenib. One of the most common laboratory abnormalities is hyperglycemia, which is reported in 7.7% patients receiving everolimus. We describe a 76-year-old man who was treated with everolimus for RCC with metastasis. The baseline echocardiogram was considered normal, and HbA1c was 5.7%. After 9 months of everolimus therapy, an echocardiogram revealed generalized left ventricular (LV) hypokinesia and severe LV dysfunction with ejection fraction of 42%, and his HbA1c increased from 5.7 to 9.0%. He was started on insulin therapy for diabetes, besides everolimus therapy for RCC. Within 1 month, his LV ejection fraction increased from 42 to 57%. Careful monitoring of cardiac function and appropriate treatments for diabetes are required to recover cardiac dysfunction in a patient with RCC treated with everolimus.